# SDR RAIA00703063

- Difficulty date: February 23, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 21,069 hours, 18,311 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5578 - TUL - EMERGENCY LIGHT AT AFT SIDE AFT CEILING EXIT LOCATOR OUT.  MAINTENANCE RESECURED CONNECTOR ON EMERGENCY LIGHT.  CHECK GOOD.
